# SDR AALA202510206332

- Difficulty date: September 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 40,440 hours, 8,177 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 STAY MECHANISM HOOK WHEN IN THE LOCKED POSITION IS DETERIORATED. REPLACED STAY MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-12.
